# SDR ABXA060007

- Difficulty date: December 19, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 48,284 hours, 37,869 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99575774
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP SECOND FROM OUTBOARD TRAILING EDGE SEGMENT UPPER SURFACE HAD 3 AREAS THAT WERE BULGED.  REMOVED SEGMENT, REMOVED AND REPLACED SKIN IAW DC9 SRM 51-30-2.
